# SDR SWAA2018050721774

- Difficulty date: April 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,827 hours, 36,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER VAPOR BARRIER ANGLE COMMON TO CENTER FUEL TANK CRACKED AT BS 663, LBL 27.  REPAIRED ANGLE IAW EA.
